# SDR DL76S060654

- Difficulty date: August 12, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 58,158 hours, 27,447 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 251711024
- Part serial: 4907119
- Condition: Defective
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FWD EQUIP EXHAUST FAN STATUS MSG.  STRONG ELECTRICAL SMELL AND C/B POPPED ON P6 PANEL.  FWD TO MCO AND PLAC PER MEL 21-58-04B.  FWD EQUIP EXH FAN C/B COLLARED.  VISUALLY INSPECTED FWD EQUIPT EXH FAN.  NO VISUAL DAMAGE TO FAN OR SURROUNDING AREA.  REPLACED FAN, RESET SYSTEM - ALL OPN NOW NORMAL.  MCO/PLAC REMOVED.
